Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Multiplicative updating of the rotation tensor in the finite element analysis of rods and shells - a path independent approach
Author: Sansour, C.
Wagner, W.
Citation: Computational Mechanics, 2003; 31(1-2):153-162
Publisher: Springer
Issue Date: 2003
ISSN: 0178-7675
DOI: 10.1007/s00466-002-0401-4
Published version:
Appears in Collections:Aurora harvest 7
Australian School of Petroleum publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.